Welcome! Log in or Register

Asda Paracetamol Caplets

  • image
21 Reviews

Brand: Asda / Type: Pain Relief / Dosage Form: Caplets

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    21 Reviews
    Sort by:
    • More +
      08.12.2013 00:49

      Advantages

      Disadvantages

      kills aches and fevers

      Asda 500mg paracetamol capulets! Paracetamol is an ancient medicine, chemically named N-acetyl-p-aminophenol, used for many mild health problems, for example headaches and fevers. These capulets are a rectangle shape,and rounded at the edges. They are white pills around 1cm long. I hate taking pills and these taste especially horrid. It is worth drinking or eating something beforehand to take the edge off the icky taste and to make the drug absorb quicker. Each capulet contains 500mg of paracetamol, and there are 16 capulets in the box. I did not know until today, that there are no known problems with taking paracetamol and then drinking alcohol, I have always avoided doing so! Although probably for the best as adding a hangover when you feel rough already is not the best idea! These get to work in 15-20 minutes which can be a long time for a banging headache but they last around 1 hour for me and a bit less for my mother. They really take the edge off my headaches but aren't too effective for period pain in my experience. These are 19p and you can't buy more than 2 packs at once due to suicide risk! They are not a prescription only medicine, but instead are an over the counter medicine, and can be purchased by anyone. You cannot take more than 8 in 24 hours! Be careful as other stuff e.g. cold and flu drinks contain paracetamol too. My mum instilled in me a fear of buying supermarket paracetamol as she said they were 'too cheap to do anything'!! I can say she is totally wrong as these are 19p and do the job just fine!

      Comments

      Login or register to add comments
    • More +
      01.10.2013 08:56
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      Help remove pain fast and easy to swallow.

      I usually only buy a stores own brand of painkillers these days because I think they work just as well as any branded variety on the market and I buy these caplets a lot to save me some money. They work as effectively too and don't cost the earth to buy. They come housed in a cardboard box and the caplets are housed in a plastic strip which is covered in foil. Easy to pop out the caplets through the foil covering. They are quite small caplets and an oval shape and are a white colour. I find they are very easy to swallow with a cold drink and they slip down my throat with ease and don't get stuck half way down my throat and make me gag or wanting to spit them out. I don't have any problems swallowing them and I have swallowed them with a hot drink too but find a cold drink far easier to swallow them. They relieve pain really quickly in around 15 to 20 minutes depending on the severity of the pain. I usually only take painkillers for a headache which I cannot shift and these work in a good amount of minutes to ease and remove my headaches. They work well for a mild or moderate headache but not so well for a severe headache which is one which is constantly throbbing for hours on end. But for a moderate head pain these do work really well indeed. The dosage is to take up to 2 caplets every 4 hours and not to take more than 8 caplets in 24 hours. There is a information paper leaflet inside the box giving lots of information about the product. I have never had to take 8 caplets in a day because these have worked well after one or up to 2 doses. If I have a really bad throbbing headache which won't shift I do need to take at least 3 doses before it completely eases but that isn't too often and generally one or 2 doses is enough to ease my pain. They are good for headache, muscular pain, period pain and cold and flu symptoms and any pain which is annoying and won't shift. I have taken these for muscular pain when I have over exercised or cycled for far too long and pedalled extremely fast and over done the pedalling. A couple of these caplets just eases the muscular feeling in my legs and they work really well for easing the pain on the same day I have this kind of pain. In the box there are 16 caplets and a lot for the price of just 19p. Very good value price indeed for these caplets which work in the same way as any other brand which cost a lot more. They are also 500mg and you can only buy 2 boxes at a time. I recommend these caplets, they are cheap enough to buy and worth the price and worth buying to stock in a medicine cabinet ready for when needed for pain relief. I rate these caplets the full 5 stars.

      Comments

      Login or register to add comments
      • More +
        03.05.2013 00:30
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Overall an effective analgesic with few known side effects!

        At £0.22 per pack, asda paracetamol caplets are cheap and cheerful but do the trick! These caplets don't leave a bad taste in the mouth and are an effective analgesic. There is little point in spending extra money on branded paracetamol as they all contain the same active ingredient- therefore all will have the same effects on the human body. 500mg capsules can be taken every 4 hours so for particularly bad pain (in adults), these can be alternated with ibuprofen: Take 2 paracetamol, 2 hours later take 2 ibuprofen and repeat if necessary; taking care not to overdose. This provides effective pain relief although for mild pain, paracetamol alone may be effective and should be the first port of call, so to speak! These caplets have an indentation along the centre, which is extremely useful for giving the analgesic to children. 250mg of medication (half a caplet) is often effective for a child due to their smaller body mass and the caplets can be broken easily. This has the additional benefit of being smaller, therefore easier to swallow! The caplets are medium in size and do not have any kind of sugar coating to ease swallowing, and whilst I have never had any trouble taking them with a drink of water, a child or someone who dislikes taking tablets may struggle with this. For young children, I wouldn't recommend these tablets, whilst they contain the same active ingredients as syrups (such as calpol), they are more difficult to take and a child is more likely to put up a fuss! These tablets can be taken whilst breastfeeding but pregnant women should consult a doctor before taking the capsules to weigh up the benefits and risks of taking paracetamol.

        Comments

        Login or register to add comments
      • More +
        15.04.2013 14:48
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Helps take the pain away but doesnt leave a dent in the pocket

        At a grand cost of 22p, I threw this into the shopping basket in Asda as a ' just in case '. I knew at some point it would be needed, and how correct I was. I tend to take some form of pain relief for 2 reasons: 1. Them darn kids of mine have passed on some nasty cold/flu and I need to ease the symptons 2. One for the ladies-time of the month,.Nasty cramps and generally feeling awful and needing something to make me feel more human. What do you get? Firstly, the packaging is alittle different to the picture above.Still the main colour is blue, but the design fits in with the other Asda own medical type products, so is very easy to spot. Design is simple but recognisable. The box itself is very small, so easy to stick in a bag or pop in the bathroom cabinet. All relevant information e.g how to use, what for, expiry date can be found on the back and the expiry date on the side. The box contains 16 caplets of 500g dosage each of paraetamol. Also contains E223. Why and how would you use? This product is to help if you suffer mild to moderate pain. The type of pain can include: Headache Migraine Neuralgia Toothache Sore throat Period pain Also as the box states ' for the symptomatic relief of ': Rheumatic and muscular aches and pains Sciatica Fibositis Lumbago Joint swelling Influenza Feverish colds Lets face it, most of us are lucky ( or unlucky ) to use it for the everyday issues such as headaches, period pains. It just shows how such a cheap and common pill can cover so many issues and be a massive help for some. How do I find it? This really is a major help. Sometimes it takes the pain away ( if very mild ), sometimes it takes the edge off it if the pain is more intense. I tend to feel a difference most of the time within an hour. Another thing I like is you can buy the normall tablets or these caplets. Im a big baby when it comes to taking tablets, and taking them always makes me want to gag. I simply snap these in half, and for me it makes it alot easier to take. Would I buy again?Its a regular member of the household.

        Comments

        Login or register to add comments
      • More +
        14.04.2013 17:34
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        These are effective paracetamol

        WHAT ARE THEY? Paracetamol tablets from Asda that are shaped like capsules so you can swallow them easy.  HOW DO YOU TAKE THEM? Adults can take 2 tablets every 4 hours but you shouldn't use more than 8 in a day.  You take them with water and I always make sure I have a big drink with them because these ones sometimes leave a horrible taste on my breath after I have taken them.  DO THEY WORK? I think that these are as good as any other brands of paracetamol.  They will reduce a fever effectively and are good for when you have got a little bit of pain like a headache or light stomach pains.  They are fast to work and I am glad for that because I take paracetamol when I get a headache and do not like having to wait for them to work.  WHAT I THINK I am using these paracetamol from Asda now only because I shopped at that supermarket last and I am not loyal to any paracetamol tablets.  I will buy them again because I think they work very well, but I am disappointed by the taste in my mouth if I take a tablet without very much water because that is rare for paracetamol now.  I took 2 caplets this morning because I had the start of a headache and I was happy that they worked so quick and that I did not have to take any more because those 2 tablets got rid of my pain completely.  That is good I think and I was expected to have to take more later in the day.  ANYTHING ELSE These paracetamol cost only 24p for 16 caplets and that is very good value but only the same cheap price as all of the other supermarkets and they all have about the same effect, these are I think the fastest to work so I will remember to buy some more next time I am in Asda.  There is 500mg of paracetamol in each caplet and you should not take them with any other paracetamol products.  5 Dooyoo Stars. 

        Comments

        Login or register to add comments
        • More +
          13.04.2013 23:46
          Very helpful
          (Rating)
          2 Comments

          Advantages

          Disadvantages

          Good to have on standby, a medicine cabinet essential

          I have to admit, I've never understood why people pay more for branded paracetamol. The drug is exactly the same whatever the name on the packet says! Perhaps there is some kind of placebo effect in action, who knows? Well, with Asda's own brand paracetamol caplets you won't be getting any placebo effect, I'm afraid! There's nothing about this product that's pretending to be anything other than what it is. Its paracetamol, the very popular, widely used, effective and in my opinion often underrated pain relieving drug. The best thing about these Asda's own brand caplets has to be the price. At just 22p for 16 tablets, so less than 2p a pill, they're practically free! You'd never miss 22p from the bottom of your purse, I think its brilliant that you can get such a marvellously effective and powerful painkiller for basically small change. At the moment, a packet of Panadol Advance, which is exactly the same substance but in fancier packaging, will set you back £1.60 from Asda and even more from other shops for the same number of tablets at the same dose. The tablets are 500mg each, most people take two at a time for a 1 gram dose. Its important that you leave four hours between doses and don't take more than 8 tablets (4 grams) in a 24 hour period. Even though its widely available and very commonly used, paracetamol is actually pretty dangerous if its not used correctly, and even a small overdose can cause serious liver damage or even death. This is why there are now restrictions on how many can be sold at once, so please don't be tempted to just add a few extra because you're feeling rubbish, if over the counter painkillers aren't helping you go to the doctor. I find paracetamol to be effective for most minor to moderate aches and pains. It will take the edge of a mild headache or a pulled muscle or a sore back pretty quickly. For more severe pain like toothache, earache or after an op it does help but you might get some breakthrough pain, and find that the relief doesn't last the full four hours until the next dose. The only pain I've had where paracetamol make no difference at all is migraine, and if you suffer from those you'll know that very little helps. I do think paracetamol is really underrated, because its so easily available people seem to think its only weak and maybe don't give it a chance before going for something stronger, or maybe they are so convinced it won't work that mind over matter means it doesn't, who knows? If you give it a chance though, it usually does the trick. The packaging of these Asda caplets has changed since the Dooyoo image above was added. The box is still blue and still has the Asda logo but its a little bit more vibrant and attractive now its lost the grey colour and those weird wavy lines that wouldn't help at all if you were feeling a bit out of it! As well as the tablets contained safely in easy to open blister packs, the box also contains a safety leaflet with details of side effects, and circumstances where you shouldn't take the tablets etc etc. as with all medications. I definitely recommend grabbing a box of these next time you're in Asda, its always handy to have them in your medicine cupboard or handbag and at 22p why wouldn't you?

          Comments

          Login or register to add comments
          • More +
            08.04.2013 18:47
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            A must have in our house

            The Mrs and I always make sure we have painkillers in the house as you never know when you may need them. We buy these Paracetamol from Asda and find them to be very effective. * What are they? These are pain killers which contain 500m of Paracetamol. They are caplets rather than tablets which my Mrs prefers as she thinks they break easier when she wants to half them. * What do you use them for? We use these when we have pain or aches of a mild to moderate description. They work well for headaches, muscle pain, back ache and they even helped to relieve the pain after I had stitches for a small operation. * Opinion These are drugs and taking too many can be fatal or cause serious illness so make sure you follow the leaflet. Some people are meant to check with the doctor first. My Mrs was allowed to take these during pregnancy and whilst breastfeeding but it's always best to check first if unsure. The recommended dosage is 1-2 tablets every 4 hours with no more than 8 in 24 hours. I find if I keep on top of the dosage the pain is kept at bay. They tend to begin to work quite quickly. Usually after half an hour they are taking effect. I find they are mainly best for headaches. I find when I have a cold if I use these they help to clear that horrible achy head feeling you have when you're congested too. Because they are caplets not tablets they can break easily. They come in a packet where you have to break the foil to get it out and because they're long I find it very easy to get them out but then that means so can kids so we keep these out of reach. Definitely something we always have in the house to help with any pain any of us may have.

            Comments

            Login or register to add comments
          • More +
            08.04.2013 14:10
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            The cheapest paracetamol tablets I have found to date

            I don't usually shop at Asda as a general rule but last time I was in there I bought some paracetamol tablets, their own brand which cost me less than I would even pay at Tesco's at only 22p for a pack of 16. These pills contain 500mg which is exactly the same amount of active ingredient contained in the more expensive branded packs of paracetamol. The tablets look more or less exactly the same as any other type of paracetamol tablets I buy in that they come in a fairly small sized flat cardboard box and inside are the pills contained in a silver foil blister pack. The only difference between the Asda ones and the ones I have bought in the past, are that these are two packs of eight tablets, whereas others are usually one single pack of sixteen pills. The pills are white and slightly oval shaped and very easy to swallow as they are quite smooth to touch. They are not sugar coated as Ibuprofen tablets are, but they nevertheless slide down easily with a small glass of liquid. I take two of these pills, as recommended on the back of the box, though one can also be taken if the pain is milder. I usually take these for headaches and mild cold and flu type symptoms. I have used them lots of times and actually this is possibly the second or third pack I have bought over a period of time and I don't think the price has increased a great deal over time, though at one time I do remember them being under 20p a packet. As far as painkilling is concerned, they work just as well as the ones I would normally buy from Tescos or Sainsbury's (or Boots). As I say, the all contain the same amount of active ingredients and I would therefore expect them to deal with my pain in much the same way. If I feel a headache coming on it's best to take a couple of these before it gets hold and gets to bad. Generally speaking, I can feel my pain begin to subside within about the twenty-minute mark. There have been times when my pain has been really very bad and these pills will bot even touch it, but if my pain is mild to moderate then these tablets do work very effectively. They are very handy to have in the medicine cupboard and they are so cheap that really they are excellent value for money.

            Comments

            Login or register to add comments
          • More +
            08.04.2013 12:05
            Very helpful
            (Rating)
            4 Comments

            Advantages

            Disadvantages

            Very effective.

            I usually only now buy shops own brands of painkillers. I find they work just as effectively as a branded ones and cost a whole lot cheaper. I have bought this one quite a few times in the past. I find they are so cheap and affordable to help ease pain. These caplets come in a cardboard box. The box isn't anything special and just basic looking with the name on the front and a picture of a caplet. Inside the box is an information leaflet, which is advisable to read if you are unsure if they are suitable or not etc. There are 2 square shaped plastic strips which hold the caplets. They are covered in a foil covering. The tablets can easily be popped from this foil really easily. They are white in colour and oval shape and also quite small. I find these are very easy to swallow with a drink. I find they are much easier to swallow with a cold drink rather than a hot one. I can easily swallow tablets with no problems at all but if you do struggle a little swallowing tablets, I suggest a cold drink would be far better to take these tablets. They can be taken to relieve most pain you may be suffering. I usually just take these if I have a persistent headache which I cannot shift. They work in around 20 minutes or so. They are also good for joint or muscle pain. For period pain, colds and flu. Also for sore throats. I cut my finger chopping onions a couple of weeks ago and my finger was throbbing like hell for a hour or so, I decided to take a couple of these tablets and they eased the pain perfectly. So they also work for any throbbing pain too because the throbbing I had felt far better after taking a couple of these caplets. Throbbing pain is just as painful as a headache pain at times in my opinion and can feel really uncomfortable. If you have a head cold which comes on very suddenly and you need to ease the pain a little until you can buy a cold relief product, these would be suitable to help a little. I find they help muscular pain just a little bit and help just take the edge off the pain for a while. Muscular pain can be a little tricky to control compared to a headache kind of pain from my experience but these do help a little. 2 tablets can be taken every 4 hours but only 8 tablets must be taken in any 24 hours. Adults can take this dosage and children over the age of 12 years old can also take 1 to 2 tablets every 4 hours and the same no more than 8 in 24 hours. I haven't given these to any child, so cannot comment on how they work for children. They are extremely cheap to buy and are priced at just 15p 500ml and for 16 caplets in the box. I think this is a really good price for pain relief and you just cannot grumble for 15p. It is a give away price in my opinion. Affordable for any budget. I think if you are wanting to drop a brand from your usual branded one, I think these are an excellent choice to buy and also save a lot of money to help your budget stretch a little further. I find these are easy on my stomach and don't cause me to feel sick etc. The strips are a handy size to fit inside my handbag and ready for taking outdoors if I ever have a headache etc. I always carry painkillers in my bag because I never know when I may need them. My friends and family often ask me for a couple of painkillers because some of them don't carry them around with them. They cannot be taken with any other product that contains paracetamol, this is very important because you can easily overdose and be unwell. So always remember what time you took your last tablets so that you don't take too many in a day. I highly do recommend these tablets, they work in super fast time to relieve any pain you may be suffering. They are a good quality and excellent value for money. I am very happy with the way they relieve my pain and I will keep on buying them in the future because they give all the pain relief I expect from a shops own brand of paracetamol. Well worth the money in my opinion and they work well. You just cannot go wrong for the price compared to branded ones. Also on Ciao under my username Pinky50. I give them 5 stars. Thank you for reading my review and I hope it has been of some help.

            Comments

            Login or register to add comments
            • More +
              04.04.2013 13:37
              Very helpful
              (Rating)
              1 Comment

              Advantages

              Disadvantages

              A fantastic packet of paracetamol caplets from Asda.

              Regular readers of my review will probably see that I go through quite a lot of medicines and paracetamol in particular is something that I always have handy. Headaches can strike me quite quickly and I like to have paracetamol handy to try if the headache isn't caused by dehydration as some of mine are. I always pick up paracetamol when I go shopping at Asda, sometimes two packets, as I only visit Asda once a month. If I run out during this time, which doesn't always happen, I will pick paracetamol up somewhere else when doing my weekly shop. I always have a box of 16 in my handbag, in my medicine cabinet and usually in the glove box of my car even though my handbag is almost always with me. Paracetamol are so handy and are great to use for a variety of headaches and different ailments (hangovers spring to mind!). These caplets are smooth in appearance and this makes them much easier to swallow. In the past I used to have a problem with tablets but now I am required to take medication every day for an auto-immune disease I am able to swallow most tablets with ease. I still like to select a tablet that is simple to swallow as once I have had a problem choking on a tablet it puts me off for days and usually makes my jaw hurt as well from the retching that I inevitably do. These tablets come in a cardboard box and there are two blister packs of eight tablets in each box. A box costs just 22p making these fantastic value for money. There is a little leaflet within the box but I never bother reading these as I just had two paracetamol at a time sometimes twice a day, sometimes once a day so I never go near the recommended eight tablets per day, well, rarely anyway. With regards to these tablets I would say that they do the job very well. The tablets take about 15 or 20 minutes to start taking affect and generally they are very good at soothing my headache and stopping the pain quite quickly. Paracetamol are fantastic for taking when I have a mild cold and I have some of the associated aches and pains too. When I am suffering with neuralgia I take these as I find that they help take the edge off the pain and they also stop my teeth from hurting which can happen sometimes. I find that I only need one sometimes if I am suffering from a mild headache that I don't want to develop and this makes these tablets even more economical! The price is fantastic and they work quickly. It is rare that I have an ailment that these cannot cure and I usually find that they work for at least 3 hours before I start feeling like I need to take some more. There are a number of problems that I use them for with headaches and tooth ache being the main ones and these paracetamol caplets never let me down. I will definitely continue buying them in the future and I am rating them 5/5 stars as I feel that they are worthy!

              Comments

              Login or register to add comments
              • More +
                03.04.2013 20:24
                Very helpful
                (Rating)
                1 Comment

                Advantages

                Disadvantages

                A good enough buy!

                I quite often suffer with aches, pains and headaches and so I always like to have some sort of paracetamol about my place. These come in boxes containing 16 caplets only in Asda and cost me just 22p which I think is a really great price. The packaging of these of simple and its dark and light blue and white in colour and oblong in shape and on the front of it we are clearly told what they are and who they are by, a paracetamol caplet is shown and the amount given and we are told that they contain 500mg of paracetamol in each and that they are for effective pain relief. On the back of the box we are told what they are for, dosage advice and ingredients are listed as are warnings and contact details for the manufacturer are given. Inside the box the caplets come in white plastic and silver foil trays times two of them and they are easy to get out of the trays and then there is a further white pamphlets within the box giving yet more warnings etc. The Caplets: The caplets are white in colour and not too thick or large they have a line indentation to the middle of them so could could break them into two smaller pieces if you wanted to and I take two per dose about every 4 hours or until the pain goes. These are suitable for taking as you would do anything other paracetamol products like for headaches, migraines, sore throats, muscle pain, fevers, period pain, tooth ache, period pains and neuralgia. I take have taken these for headaches, migraine, when I had a cold and I was boiling up and for after the gym when my back is really hurting me and I find these to be rather good to be fair to them. They are easy to take with a big drink and are reasonably effective. On mild headaches these are great taking about 20 minutes to work for me, longer for a worse headache and sometimes with really bad headaches I need more than one dose to completely get rid it. I found them very helpful when I had a cold and took all 8 doses I was allowed of these in 24 hours. I don't find them to shift a headache and I don't find them great at helping my muscle aches but then I very rarely find any product all that great for that to be honest! These are ok for my mild aches or the onset of pain and I do recommend them but if you need serious pain relief....well I wouldn't bother with these to be honest! Only available from Asda stores. This review is also posted on Ciao under this same username.

                Comments

                Login or register to add comments
                • More +
                  03.04.2013 13:53
                  Very helpful
                  (Rating)
                  2 Comments

                  Advantages

                  Disadvantages

                  A good painkiller, but always follow instructions.

                  ---Intro--- Although I try to avoid excess medication wherever possible, it is useful to have some painkillers in the cupboard for those odd occasions when my head suddenly feels like it's going to explode, or if I have mild period pains. Until recently I felt I couldn't be trusted to have any painkillers in the house (due to mental health problems), but now I tend to have a few Paracetomol and Ibuprofen about (although not a lot) as if pain is worse, both can be taken together thus increasing pain relief. ---Asda Paracetomol 500mg Caplets--- These come in a box of 16 caplets (which is pretty standard) in a predominantly blue box (mine seems to be slightly different from dooyoo's picture). Inside the box the caplets are in 2 blister packs of 8. They also do packs of 32 available only at the pharmacy. The caplets contain 500mg paracetomol and also contain E223. Paracetomol is used for the relief of mild to moderate pain, including among other things (read the box for a full list) headaches, toothache, and sore throats. They are also effective for relieving rheumatic and muscular pain, and for reducing high temperatures. There is an instruction sheet in the box, so please make sure you read through this, even if you have read through them all before. ---Taking the caplets--- I believe that caplets are meant to be slightly easier to swallow than normal pills. These particular caplets are not sugar coated, so don't taste particularly pleasant if you accidentally catch a taste, however they're not as bad as some. If you have particular problems with swallowing pills then you might want to go for a sugar coated painkiller. There is a score down the centre so that it can be relatively easily broken in half (although this can sometimes be easier said than done), which you might need to do if giving to children aged 6-12 where the dosage is halved (these are not suitable for those under 6). The dosage is 1 or 2 caplets up to 4 times a day (with a glass of water preferably), but NOT exceeding 8 caplets in 24 hours. Make sure you don't take these with other paracetomol-based products, such as Lemsip. This is extremely important as paracetomol overdose can be fatal even in relatively small amounts, and it is really about the most unpleasant way to die - we were once talked through it in explicit detail by a doctor who attended our self-harm awareness training which I deliver. As the damage caused to the liver by paracetomol can accumulate, it's important not to take these for more than 3 days unless instructed by your doctor. ALWAYS seek medical attention in the event of overdose however small (whether intentional or accidental), as soon as possible. I really don't think people are fully aware of the awful consequences of paracetomol overdose, so if I can use my review just to reiterate this point, then my job is done! ---Finally--- These caplets cost 22p a pack in Asda (obviously!), so work out at 1.4p per caplet. They also do a slightly more expensive version which also contains caffeine, but I haven't tried these ones. Shops' own-label medication contains exactly the same active ingredients as the more expensive branded products, so these are just as good as anything else. Definitely recommended, but use with care.

                  Comments

                  Login or register to add comments
                  • More +
                    02.04.2013 17:34
                    Very helpful
                    (Rating)

                    Advantages

                    Disadvantages

                    Fast and effective

                    My husband doesn't like swallowing the normal round Paracetamol tablets so when we were out recently and he was in pain after recent surgery he announced he hadn't taken any pain relief out with us and therefore we had to buy what we could from the supermarket. As usual the tablets ended up used once by his lordship and then being left in my handbag and I have ended up using them a couple of times. These caplets were from Asda and therefore that is the only place you can buy them however similar are available in chemists, discount stores and other supermarkets. The caplets cost 22p for a box containing 16 caplets, you can only buy 2 Paracetamol products at any time so you cannot stock up on these. The tablets come in a silver and blue coloured cardboard box, the box is very simple and you get ingredients and dosage information along with contact details for Asda should there be a problem. A child over 12 and an adult can take 1-2 of these caplets every 4 hours with a maximum of 8 tablets taken within 24 hours, I always take 2 caplets as I have never found a Paracetamol product yet which is good enough to just take 1. The caplets come in foil backed plastic strips and they are a sort of rectangle with rounded edges in shape. The caplets are easy to swallow due to their shape which is the whole point of the product, the tablets seem to work within about 15-20 minutes which I think is about standard for this type of product and I find that I can get to my next dose being due without too much pain returning which is great. These tablets are just as good as branded products in my opinion and I have no problem using these again, personally I can swallow the normal tablets which are a few pence cheaper but for the fact of having some suitable for my husband with me I will keep using these ones.

                    Comments

                    Login or register to add comments
                  • More +
                    30.03.2013 14:22
                    Very helpful
                    (Rating)
                    2 Comments

                    Advantages

                    Disadvantages

                    These have the same results as dearer paracetamol

                    I went to Asda for a browse around and picked up some bits that I had forgotten to get from Tesco. I'm not a big Asda fan but have been impressed with the stuff I bought. I like to have a supply of painkillers in my bag so seeing Asda paracetamol costing only 22p for 16 I got some. This is about the same price as the other own brand/supermarket tablets however 'proper' brand paracetamol prices can be a few quid. The caplets and round pills are the same price so I opted for capsules as the shape is slightly easier to swallow. The box is blue and has all the relevant info on a leaflet inside, dosage, warnings, uses etc. The dose is the same as for other paracetamol products- Adults 1 or 2 to be taken with water 3 or 4 times a day but not exceeding 8 in 24hrs and half to 1 caplet for children. The tablets come in an easy to pop blister pack, are oval in shape and have a snap in half line for a half dose- I presume for children. The paracetamol content is the same as for most brands- 500mg per tablet or in this case caplet. Paracetamol is an analgesic effective for the relief of mild to moderate pain and for the reduction of fever. It's recommended for pain including headache, toothache, period pains, migraines, neuralgia and general aches. I do find it effective on these types of pain in particular niggly headaches. After about 20 mins of taking I can feel the headache waning, after an hour or so I've more or less forgotten about it. It's very rare that I need another dose, unless it's a backache then I will re take as I can feel the paracetamol wearing off after 2 to 3 hours. Toothache and migraine are a bit too painful for ordinary paracetamol when extra strength painkillers are needed. On the whole Asda paracetamol is just as effective as others including expensive paracetamol. The ingredients are the same and so are the pain killing properties.

                    Comments

                    Login or register to add comments
                    • More +
                      26.03.2013 12:40
                      Very helpful
                      (Rating)
                      2 Comments

                      Advantages

                      Disadvantages

                      Good for mild pain and they work quickly.

                      Like most people I only take tablets when I really need to and as a result often use the branded ones as I tend to think they will be better than cheap copies. It's strange that I don't think that with other items but medicine- along with coffee - is a different matter. Recently I was in Asda when I felt toothache coming on so I decided to try their own paracetamol caplets. As they cost 22p a packet I thought that they were worth a try. They come in a blue and white box with a lot of information on the back. There is an "about the product" section, basically saying that they were meant for a variety of pains including toothache. There is also a warning about not taking more than 2 tablets 4 times a day and not giving them to the under 12s. There is a leaflet inside that gives much more information about taking the caplets and also possible side effects. These are listed as a rash and becoming prone to bruising or bleeding. I did not get any of these. Now to the caplets. They are about 2cm long and are white. They are easy to swallow and as I take them with water I am not able to get a taste from them. They go down really easily and within an hour or so the toothache had almost gone. I don't know if it is psychological but I always expect caplets and capsules to go down better than round tablet. I did find that they worked as I have taken them again when I had a sore throat and each time I took 2 at a time and for the sore throat needed to take a second dose but I have been pleased with how well they have dealt with the pain. Overall I would recommend these caplets if you have mild pain or feel that a headache/toothache is coming on, but I keep Nurofen on hand when I have my more serious knee pain. They are surprisingly cheap and have gone a small way to changing my view on cheap medication.

                      Comments

                      Login or register to add comments